# SDR DALA2016092706899

- Difficulty date: September 26, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 70,373 hours, 51,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LOWERING LIGHTS INOPERATIVE.  RESET BATTERY PACK EMERGENCY LIGHT IAW AMM 33-53.  OPERATED EMERGENCY LIGHTS, WORKS NORMAL , OK FOR SERVICES.
